Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
The $\infty$–categorical Eckmann–Hilton argument

Tomer M Schlank and Lior Yanovski

Algebraic & Geometric Topology 19 (2019) 3119–3170
Abstract

We define a reduced –operad P to be d–connected if the spaces P(n) of n–ary operations are d–connected for all n 0. Let P and Q be two reduced –operads. We prove that if P is d1–connected and Q is d2–connected, then their Boardman–Vogt tensor product PQ is (d1+d2+2)–connected. We consider this to be a natural –categorical generalization of the classical Eckmann–Hilton argument.

PDF Access Denied

We have not been able to recognize your IP address 3.145.191.169 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Eckmann–Hilton argument, infinity operads
Mathematical Subject Classification 2010
Primary: 18D05, 18D50, 55P48
References
Publication
Received: 3 September 2018
Revised: 16 February 2019
Accepted: 26 February 2019
Published: 20 October 2019
Authors
Tomer M Schlank
Einstein Institute of Mathematics
Hebrew University of Jerusalem
Jerusalem
Israel
Lior Yanovski
Einstein Institute of Mathematics
Hebrew University of Jerusalem
Jerusalem
Israel